# SDR SWAA2021071309058

- Difficulty date: February 20, 2020
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 60,338 hours, 34,073 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Canning
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL CAN CONDITION EXISTED IN RH AFT PRESSURE WEB AT STA 1016; RBL 50; WL 260. / REPAIR DOUBLER INSTALLED OVER OIL CAN PER OEM SRL REPAIR N1440034592. REF SWA EA 1-753-34894 AND 1-753-34907.
